中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-6 of 6)

Filters    
Items/Page:    Sort:
2-adic complexity of binary m-sequences [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 450-454
Tian Tian; Qi Wen-Feng
  |  
 
distribution properties of compressing sequences derived from primitive sequences over z/(p(e)) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 555-563
Zheng Qun-Xiong; Qi Wen-Feng
  |  
 
on a class of pseudorandom sequences from elliptic curves over finite fields [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007-01-01, 卷号: 53, 期号: 7, 页码: 2598-2605
Hu Honggang; Hu Lei; Feng Dengguo
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 
incomplete exponential sums over galois rings with applications to some binary sequences derived from z(2l) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2006-01-01, 卷号: 52, 期号: 5, 页码: 2260-2265
Hu HG; Feng DG; Wu WL
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace